On strongly homogeneous tournaments

Vladimír Müller; Jan Pelant

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 3, page 378-391
  • ISSN: 0011-4642

How to cite


Müller, Vladimír, and Pelant, Jan. "On strongly homogeneous tournaments." Czechoslovak Mathematical Journal 24.3 (1974): 378-391. <http://eudml.org/doc/12801>.

author = {Müller, Vladimír, Pelant, Jan},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {378-391},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On strongly homogeneous tournaments},
url = {http://eudml.org/doc/12801},
volume = {24},
year = {1974},

AU - Müller, Vladimír
AU - Pelant, Jan
TI - On strongly homogeneous tournaments
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 3
SP - 378
EP - 391
LA - eng
UR - http://eudml.org/doc/12801
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.